Image for Nuromol Double Action Pain Relief - 12 Tablets from Amcal
+ / - Hover over image to Zoom

Nuromol Double Action Pain Relief - 12 Tablets

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.

$6.00 or  600 points
Add to Cart
Home Delivery
Click & Collect

Max 1 Items

Product Information

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with: Back Pain. Period Pain. Cold & Flu Symptoms. Muscular Pain. Sore Throat. Rheumatic Pain & Non-Serious Arthritic Pain. Dental Pain. Migraine Headache. Tension Headache. Headache Pharmacist Only products have a maximum purchase amount of 1 unit per order via Click & Collect.
Person
Adult, Infant
Instructions
Before use - seek medical advice if your are taking other medicines, or suffer diabetes
Storage & Disposal
Store below 30 Degrees Celsius
Product Type
Tablets
Warnings
Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available. Do not take: if the blister foil is broken on first opening. If you are aged 65 years or older. If you suffer asthma if you are pregnant. If you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure. With any other products containing Paracetamol or Ibuprofen or other antiinflammatory medicines. If you are allergic to Paracetamol, Ibuprofen, Aspirin or other antiinflammatory medicines or other medicines for pain relief. If you have an allergic reaction stop taking and see your doctor immediately. Do not exceed the recommended dose. Excessive use can be harmful.
Dosage
Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years). Take with water

Ingredients

200mg Ibuprofen & Paracetamol 500mg

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 216ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.

Find out more about delivery options

More From